About a couple of weeks back, I felt that the foreskin of my penis was a little swollen and when I pulled it down, I could see few small blisters (tiny ones). I went to the Urologist (not sure if that's the specialty i was supposed to approach). The Doctor saw it from a distance and said that it was some sort of infection or allergy. He suggested to wash my penis with warm water every 4 hours.
I followed that and found no good. I consulted another Urologist and he saw it again and said that it was normal infection. He suggested be Augmentin and ITRACONAZOLE capsules. and also advised to apply Betadine on the head of the penis and the foreskin.
I followed that, the blisters have gone now, but I have red rashes (not wrinkles but lines and dotes) on the head of the penis. They seem to be more visible when the penis is erect. Also, if I apply betadine for 2-3 days, skin of the head becomes dry and gets wrinkles.
please suggest what should I do.
Hi there, itraconazole is for fungal treatment. If that really helped your blisters, im quite sure what you have is really fungal treatment. Make sure you finish the capsule until at least 14 days, or even better, take 10 days after all symptoms gone (yes, the red rashes should gone too later). I dont know why he prescribed betadine, I think maybe because a fungi is a "comfortable" host for another infection (such as positive/negative gram bacteria), so he prescribed you that to make sure your fungi won't be getting another infection.
If i was you, i would get a culture test. The test should be done in less than 24 hours, it's really a good test to know whether you really have fungi or not. If you do have it, i recommend you on getting an anti-fungal cream beside taking itraconazole, and use them both for at least 2 weeks (3-4 weeks better for the cream, but the capsule shouldn't be used for 4 weeks because it has side effect risks). Then get another test after you believe you have finished the fungi (but don't stop the cream yet until you get the result)
I am not Sexually active. But just had Oral sex a month and a half back. But the symptoms started after about two weeks of that.
Now the current situation is, it has started paining a bit. Especially when erect. The red lines and dots are more visible when erect. When not erect, I find the head of the penis more of whitish as if the blood circulation is less over there.
I had ITRACONAZOLE for 10 days and then stopped taking it. I took Augmentic for just 5 days (as afviced by doctor).
I am really very concerned now as I am about to get married in next three weeks. I am going to the doc today again. Please suggest me what should I go apart from what I am doing now. I will get myself checked for harpies as well. Also, I read somewhere about Balanitis. Can it be that? I have Pearly Penile Papules also. Which are not that big. I mean I feel that they are very small if i compare with the picture I saw on the internet.
I have got Urine Test done and Ultrasound test done for the urine bladder and scrotum.
urine found to be little acidic
Multiple mildly dilated and tortous peritesticular veins measuring upto 2.6 mm are seen. No flow reversal noted.
- Mild varicocele on left side.
- Small mucosal polyp in gall bladder.
Now, i am not sure what culture is. Current situation is :
The lower end of the glans (glands) has significant change of color. It bcomes purple when the penis is erect. Plus, I have very small and tiny Pearly Penile Papules also. Red rashes are there on the penis. and the epidermis of the head is turned dry and tiny wrinkles are visible on the epidermis.
Doc analysis says:
No obvious vesceles/purtules (could not read better than that - handwriting interpretation issue).
Sense of complete void - present.
Now, he has suggested Metrogyl -P to apply. I am confused now.
what is culture test? Let me know i will get that done too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.